# SDR UIEA2017112202280

- Difficulty date: November 21, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,052 hours, 20,578 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225130205
- Part serial: 2331
- Condition: Inoperative
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAILED ON BOTH ND WITH RR/T BUTTON SELECTED.  REMOVED AND REPLACED THE WEATHER RADAR CONTROL PANEL IAW AMM 34-43-02.  OPS CHECKED GOOD.
